Local convergence of general Steffensen type methods

  • Ion Păvăloiu Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy
Keywords: nonlinear scalar equations, Steffensen type method


We study the local convergence of a generalized Steffensen method. We show that this method substantially improves the convergence order of the classical Steffensen method. The convergence order of our method is greater or equal to the number of the controlled nodes used in the Lagrange-type inverse interpolation, which, in its turn, is substantially higher than the convergence orders of the Lagrange type inverse interpolation with uncontrolled nodes (since their convergence order is at most \(2\)).
How to Cite
Păvăloiu, I. (2004). Local convergence of general Steffensen type methods. Rev. Anal. Numér. Théor. Approx., 33(1), 79-86. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2004-vol33-no1-art10